# SDR CA001129011

- Difficulty date: November 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 3,415 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bracket
- Part number: 0301042750
- Condition: Broken
- Location: Accessory G/B
- Part time: 3,684 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE DAILY INSPECTION, THE TECHNICIAN NOTICED THE PART IN QUESTION WAS BROKEN AT THE ATTACHMENT TO THE ACCESSORY ENGINE GEARBOX. (THAT PIECE SUPPORTS THE HIGH PRESSURE LINE TO THE LABYRINTH SEAL OF THE REAR BEARING).
